# SDR GTIA2019020873146

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 6,959 hours, 3,045 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS MSTY SMELL IN REAR AT A/C MOVING FORWARD. STARTED IN DECENT AROUND 12,000.-PERFORMED TSM 05-50-00-810-831. PERFORMED DECONTAMINATION OF ECS SYSTEM IAW AMM 21-00-00. NO ORDER NOTED AT THIS TIME. CHECKED APU FOR OIL LEAK. NO LEAKS NOTED. NO LEAKS NOTED ON ENGINE 1 OR ENGINE 2.
